# SDR SIMA202002132003

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 40,110 hours, 34,526 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 663
- Condition: Failed
- Location: Wheel Speed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE DEGRADED CAUTION MESSAGE ON EICAS AFTER LOWERING GEAR ON FINAL. BRAKING WAS NOTICEABLY LESS EFFECTIVE.-C/A-REMOVED AND REPLACED NO3 WHEEL SPEED XDUCER AND CLEANED CONNECTION IAW AMM 32-41-03 OPS CHECK GOOD IAW AMM 32-41-00 OPS CHECK GOOD AT THIS TIME.
